# SDR USA2004F00022

- Difficulty date: March 30, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTED A BURNING ODOR IN THE AFT GALLERY.  MAINTENANCE COULD NOT FIND A PROBLEM.  AN ENGINE RUN WAS PERFORMED.  THE CONDITION COULD NOT BE DUPLICATED.
